Mixed problem for the Petrovskii well-posed equation in a cylindrical domain

Authors

  • B. A. Iskenderov
  • É. S. Guseinova

Abstract

We study the problem of existence and uniqueness of the solution of a mixed problem for the Petrovskii well-posed equation in a cylindrical domain and the behavior of this solution for large values of time.

Published

25.02.2009

Issue

Section

Research articles

How to Cite

Iskenderov, B. A., and É. S. Guseinova. “Mixed Problem for the Petrovskii Well-Posed Equation in a Cylindrical Domain”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 2, Feb. 2009, pp. 214-30, https://umj.imath.kiev.ua/index.php/umj/article/view/3014.